@article{SEMR_2013_10_a45,
author = {A. N. Pichugina and B. Yu. Pichugin},
title = {Asymptotic properties of solutions of nonlinear {Sharpe-Lotka} model in the most general assumptions},
journal = {Sibirskie \`elektronnye matemati\v{c}eskie izvesti\^a},
pages = {227--240},
year = {2013},
volume = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SEMR_2013_10_a45/}
}
TY - JOUR AU - A. N. Pichugina AU - B. Yu. Pichugin TI - Asymptotic properties of solutions of nonlinear Sharpe-Lotka model in the most general assumptions JO - Sibirskie èlektronnye matematičeskie izvestiâ PY - 2013 SP - 227 EP - 240 VL - 10 UR - http://geodesic.mathdoc.fr/item/SEMR_2013_10_a45/ LA - ru ID - SEMR_2013_10_a45 ER -
%0 Journal Article %A A. N. Pichugina %A B. Yu. Pichugin %T Asymptotic properties of solutions of nonlinear Sharpe-Lotka model in the most general assumptions %J Sibirskie èlektronnye matematičeskie izvestiâ %D 2013 %P 227-240 %V 10 %U http://geodesic.mathdoc.fr/item/SEMR_2013_10_a45/ %G ru %F SEMR_2013_10_a45
A. N. Pichugina; B. Yu. Pichugin. Asymptotic properties of solutions of nonlinear Sharpe-Lotka model in the most general assumptions. Sibirskie èlektronnye matematičeskie izvestiâ, Tome 10 (2013), pp. 227-240. http://geodesic.mathdoc.fr/item/SEMR_2013_10_a45/
[1] Sharpe F. R., Lotka A. J., “A problem in age-distribution”, Philosophical Magazine, ser. 6, 21 (1911), 435–438 | DOI
[2] Lotka A. J., “The stability of the normal age distribution”, Proceedings of the National Academy of Sciences (USA), 8 (1922), 339–345 PMC1085180 | DOI
[3] Bellman R., Kuk K., Differentsialno-raznostnye uravneniya, Mir, M., 1967 | MR | Zbl
[4] B. A. Sevastyanov, Vetvyaschiesya protsessy, Nauka, M., 1971 | MR
[5] Poluektov R. A., Pykh Yu. A., Shvytov I. A., Dinamicheskie modeli ekologicheskikh sistem, Gidrometeoizdat, L., 1980
[6] N. V. Pertsev, “Issledovanie reshenii odnoi sistemy integrodifferentsialnykh uravnenii, voznikayuschei v modelyakh dinamiki populyatsii”, Vestnik Omskogo Universiteta, 1 (1996), 24–26
[7] N. V. Pertsev, “Issledovanie reshenii integralnoi modeli Lotki–Volterra”, Sib. zhurn. industr. matem., 2:4 (1999), 153–167 | MR | Zbl
[8] A. N. Pichugina, “Povedenie reshenii nelineinoi modeli Sharpa–Lotki”, Sib. zhurn. industr. matem., 5:3 (2002), 146–154 | MR | Zbl
[9] N. V. Pertsev, A. N. Pichugina, B. Yu. Pichugin, “Povedenie reshenii dissipativnoi integralnoi modeli Lotki–Volterra”, Sib. zhurn. industr. matem., 2:14 (2003), 95–106 | MR | Zbl